THERMAL SCIENCE

International Scientific Journal

External Links

OSCILLATION BEHAVIOR OF A CLASS OF NEW GENERALIZED EMDEN-FOWLER EQUATIONS

ABSTRACT
In this paper, we analyze a class of new generalized Emden-Fowler equations. By using the generalized Riccati transformation and specific analytical skills, new oscillation criteria are obtained which generalize and improve some known results.
KEYWORDS
PAPER SUBMITTED: 2013-09-02
PAPER REVISED: 2014-05-18
PAPER ACCEPTED: 2014-07-07
PUBLISHED ONLINE: 2015-01-04
DOI REFERENCE: https://doi.org/10.2298/TSCI1405567L
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2014, VOLUME 18, ISSUE 5, PAGES [1567 - 1572]
REFERENCES
  1. Wintner, A., A Criterion of Oscillatory Stability, Quart. Appl, Math, 7 (1949), pp. 115-117
  2. Kamenev, I. V., An Integral Criterion for Oscillation of Linear Differential Equations of Second Order (in Russian), Math. Zametki, 23 (1978), 2, pp. 249-251 (Translation in: Mathematical Notes of the Academy of Sciences of the USSR, 23 (1978), 2, pp. 136-138
  3. Philos, C. G., Oscillation Theorems for Linear Differential Equations of Second Order (in German), Arch. Math, 53 (1989), 5, pp. 482-492
  4. Liu, H., et al., Oscillation and Asymptotic Analysis on a New Generalized Emden-Fowler Equation, Applied Mathematics and Computation, 219 (2012), 5, pp. 2739-2748
  5. Abdel Latif, M. S., Some Exact Solutions of KdV Equation with Variable Coefficients, Commun. Nonlinear. Sci. Numer. Simel. 16 (2011), 4, pp. 1783-1786
  6. Kiguradze, I. T., On the Asymptotic Properties of Solutions of the Equation u″ + a(t) un = 0, Sobbsc. Akad. Nauk. Gruzin SSR, 30 (1963), 2, pp. 129-136
  7. Wong, J. S., On the Generalized Emden-Fowler Equation, SIAM Rev., 17 (1975), 2, pp. 339-360
  8. Pachpatte, B. G., Inequalities Related to the Zeros of Solutions of Certain Second Order Differential Equations, Ser. Math. Inform., 16 (2001), pp. 21-24
  9. Yang, X. J., Oscillation Criterion for a Class of Quasilinear Differential Equations, Appl. Math. Comput., 153 (2004), 1, pp. 225-229
  10. Li, W. T., Interval Oscillation of Second-Order Half-Linear Functional Differential Equations, Appl. Math. Comput., 155 (2004), 2, pp. 451-468

© 2019 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence